# SDR NSVA2010106

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N184CJ
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 39,574 hours, 47,149 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO CAPTAIN REPORT A MOMENTARILY LOSS OF BRAKING.  FOUND AIR IN THE LEFT BRAKES, BLEED BRAKES, OPS CHECKED GOOD DURING TAXI CHECK.
